# SDR 95ZZZZ162

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7578679
- Condition: Dirty
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO YIP, NR 1 ENGINE OIL CLOGGED LIGHT ILLUMINATED.  REMOVED OIL FILTER, FOUND CARBON IN FILTER, DRAINED AND RESERVICED OIL TANK.  REPLACED FILTER.  ENGINE 18.8 HOURS SINCE SHOP VISIT.  (Z)
